# SDR AALA202507187907

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 31,788 hours, 4,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFCR EMERGENCY FLASHLIGHT TAMPER SEAL BROKEN, WILL NOT TEST GREEN. MAINTENANCE REPLACED OFCR EMRGENCY FLASHLIGHT BATTERY PACK, INSTALLED TAMPERSEAL AND TEST OK IAW AMM 25-64-00.
